MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL C+FILE READYSTEEL 21MM 008; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL C+FILE READYSTEEL 21MM 008; FILE, PULP CANAL, ENDODONTIC
Catalog Number 6700821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a c+file readysteel 21mm 008 file broke during use.The outcome of the event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.The provided batch number turns to have no corresponding in our system.Right batch number being unknown, dhr cannot be reviewed.Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique (hand used file - technique no more verifiable to date), overuse (number of uses not communicated), excessive wear, patient condition and behaviour during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.

Brand Name
C+FILE READYSTEEL 21MM 008
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21926140
Report Number8031010-2025-00066
Device Sequence Number12941671
Product Code EKS
UDI-Device IdentifierD71667008211
UDI-PublicD71667008211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6700821
Device Lot Number2797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/18/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown